# SDR MALA100167

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 5,956 hours, 3,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, EMERGENCY LIGHTS FOR LT FWD WARDROBE DO NOT WORK.  REMOVED AND REPLACED THE BATTERY PACK S/N OFF 73409 S/N ON 100673 IAW CHAPTER 33-51-14 OF THE AMM.
